# SDR SWIA202162086

- Difficulty date: August 20, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL600*
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT RBL9 SEAT TRACK FROM APPROX. FS349.00-FS485.00     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED RBL9 SEAT RAIL WITH NEW ONE FROM FS349.00-FS485.00 IAW CRJ700 AMM  53-00-49-400-801   (CONFIG A03)
